Alert archive / Kansas / Freeze Warnings in 2011

Freeze Warning 3, NWS Dodge City, KS

October 27, 20117 counties in Kansas

NWS Dodge City, KS issued this freeze warning at Oct 27, 2011, 3:29 PM CDT for 7 counties in Kansas. It took effect at Oct 28, 2011, 2:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2011, 3:29 PM CDT (20:29 UTC)
In effect from
Oct 28, 2011, 2:00 AM CDT
Expired
Oct 28, 2011, 8:00 AM CDT
In force
6 hr
Issued by
NWS Dodge City, KS

Counties Finney County, KS, Grant County, KS, Haskell County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 116 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
923 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WWUS73 KDDC 272029
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT THU OCT 27 2011

...A HARD FREEZING IS LIKELY ACROSS PARTS OF WESTERN KANSAS
OVERNIGHT...

.A COLD DOME OF HIGH PRESSURE WILL MOVE SLOWLY EAST ACROSS WESTERN
KANSAS TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL RESULT IN
TEMPERATURES FALLING BACK INTO THE MID 30S TO NEAR 40 DEGREES BY
MIDNIGHT. BY DAYBREAK TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN
THE MID 20S TO NEAR 30 DEGREES.

KSZ063-074>076-084>086-280430-
/O.NEW.KDDC.FZ.W.0003.111028T0700Z-111028T1300Z/
FINNEY-STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-
INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET
329 PM CDT THU OCT 27 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY...

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE 25 TO 28 DEGREE RANGE
  BEFORE SUNRISE FRIDAY.

* IMPACTS...THOSE THAT HAVE TEMPERATURE SENSITIVE OUTDOOR PLANTS
  AS WELL AS LATE SEASON GARDENS SHOULD TAKE ACTION TO PROTECT
  PLANTS FROM FREEZING TEMPERATURES. THE TEMPERATURES COULD ALSO
  BE COLD ENOUGH TO DAMAGE SPRINKLER SYSTEMS THAT HAVE NOT BEEN
  WINTERIZED YET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ064-077-078-080-081-087>090-280430-
/O.NEW.KDDC.FR.Y.0007.111028T0700Z-111028T1300Z/
HODGEMAN-GRAY-FORD-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...JETMORE...HANSTON...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...GREENSBURG...HAVILAND...
PRATT...MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
329 PM CDT THU OCT 27 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY...

* TEMPERATURE...TEMPERATURES WILL RANGE FROM THE UPPER 20S TO NEAR
  30 DEGREES EARLY FRIDAY MORNING.

* IMPACTS...THOSE WITH OUTDOOR SENSITIVE PLANTS AND AGRICULTURAL
  INTERESTS SHOULD HAVE ALREADY TAKEN ACTION TO PROTECT PLANTS FROM
  FROST AND FREEZING TEMPERATURES. FREEZING TEMPERATURES MAY ALSO
  DAMAGE ANY OUTDOOR WATER AND SPRINKLER SYSTEMS WHICH HAVE NOT
  BEEN WINTERIZED YET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


18
2 follow-up statements
674 
WWUS73 KDDC 280238
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
938 PM CDT THU OCT 27 2011

...A HARD FREEZING IS LIKELY ACROSS PARTS OF WESTERN KANSAS
OVERNIGHT...

.A COLD DOME OF HIGH PRESSURE WILL MOVE SLOWLY EAST ACROSS
WESTERN KANSAS TONIGHT. BY DAYBREAK TEMPERATURES ARE EXPECTED TO
BOTTOM OUT IN THE MID 20S TO NEAR 30 DEGREES.

KSZ063-074>076-084>086-281300-
/O.CON.KDDC.FZ.W.0003.111028T0700Z-111028T1300Z/
FINNEY-STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-
INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET
938 PM CDT THU OCT 27 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY. 

* IMPACTS...THOSE THAT HAVE TEMPERATURE SENSITIVE OUTDOOR PLANTS 
  AS WELL AS LATE SEASON GARDENS SHOULD TAKE ACTION TO PROTECT 
  PLANTS FROM FREEZING TEMPERATURES. THE TEMPERATURES COULD ALSO 
  BE COLD ENOUGH TO DAMAGE SPRINKLER SYSTEMS THAT HAVE NOT BEEN 
  WINTERIZED YET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ064-077-078-080-081-087>090-281300-
/O.CON.KDDC.FR.Y.0007.111028T0700Z-111028T1300Z/
HODGEMAN-GRAY-FORD-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...JETMORE...HANSTON...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...GREENSBURG...HAVILAND...
PRATT...MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
938 PM CDT THU OCT 27 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY. 

* IMPACTS...THOSE WITH OUTDOOR SENSITIVE PLANTS AND AGRICULTURAL 
  INTERESTS SHOULD HAVE ALREADY TAKEN ACTION TO PROTECT PLANTS 
  FROM FROST AND FREEZING TEMPERATURES. FREEZING TEMPERATURES 
  MAY ALSO DAMAGE ANY OUTDOOR WATER AND SPRINKLER SYSTEMS WHICH 
  HAVE NOT BEEN WINTERIZED YET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
354 
WWUS73 KDDC 281255
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
755 AM CDT FRI OCT 28 2011

...THE FREEZE WARNING AND FROST ADVISORY WILL EXPIRE AT 8 AM CDT...

.WITH THE RISING SUN AND LIGHT NORTHWEST WINDS, TEMPERATURES WILL
BEGIN RISING BETWEEN 8 AND 9 AM CDT. THUS, THE FREEZE WARNING AND
FROST ADVISORY WILL BOTH BE ALLOWED TO EXPIRE AT 8 AM CDT.

KSZ063-074>076-084>086-281400-
/O.EXP.KDDC.FZ.W.0003.000000T0000Z-111028T1300Z/
FINNEY-STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-
INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET
755 AM CDT FRI OCT 28 2011

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING. 

THE SURFACE WILL QUICKLY WARM UP BETWEEN 8 AND 9 AM CDT. THUS THE
WARNING WILL BE ALLOWED TO EXPIRE.

$$

KSZ064-077-078-080-081-087>090-281400-
/O.EXP.KDDC.FR.Y.0007.000000T0000Z-111028T1300Z/
HODGEMAN-GRAY-FORD-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...JETMORE...HANSTON...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...GREENSBURG...HAVILAND...
PRATT...MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
755 AM CDT FRI OCT 28 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

TEMPERATURES WILL BEGIN WARMING UP AS THE SUN RISES AND WARMS THE
SURFACE. ANY FROST WILL QUICKLY DISSIPATE.

$$

12

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at Oct 27, 3:29 PM CDT, 0 minutes earlier.

Area forecast discussion, Oct 27, 3:29 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT THU OCT 27 2011

.DISCUSSION...

DAYS 1-2...

THE UPPER AIR ANALYSIS THIS MORNING AT 12Z THURSDAY PLACED A -19C
500MB TROUGH OVER NEW MEXICO WITH A 700MB BAROCLINIC ZONE
EXTENDING FROM THE PANHANDLE OF TEXAS INTO NORTH CENTRAL OKLAHOMA.
A 500MB DEFORMATION ZONE EXTENDED FROM NORTHEAST NEW MEXICO INTO
SOUTH CENTRAL KANSAS WITH DECENT 700-500MB MOISTURE PRESENT. BASED
ON SATELLITE LOOP IT APPEARS THAT THE 500MB DEFORMATION ZONE MARKS
THE MAXIMUM NORTHWARD EDGE OF CLOUD COVER NORTH OF THIS WAVE AS
IT MOVES EAST/SOUTHEAST INTO THE WEST TEXAS LATER THIS AFTERNOON.
AS A RESULT WHAT CLOUD COVER THAT DOES DEVELOP IN OUR SOUTH LATE
TODAY WILL ERODE FAIRLY QUICKLY THIS EVENING RESULTING IN CLEAR
SKIES IN THE SOUTH AROUND SUNSET. NEAR THE SURFACE A COLD DOME OF
HIGH PRESSURE WAS CURRENTLY BUILDING INTO CENTRAL PLAINS WILL
CROSS WESTERN KANSAS THROUGH EARLY TONIGHT. THIS EVENING WINDS WILL GO
LIGHT AND WITH CLEAR SKIES THE TEMPERATURES SHOULD WILL QUICKLY
FALL BACK INTO THE MID 30S TO AROUND 40 DEGREES BY 6Z. AFTER 6Z HOWEVER
BOTH THE NAM AND GFS HAS THE SURFACE RIDGE AXIS SHIFTING INTO
CENTRAL KANSAS AND LIGHT WEST WINDS ARE FORECAST TO DEVELOP
THROUGH THE REMAINDER OF THE NIGHT. WITH WEST WINDS DEVELOPING
AFTER MIDNIGHT THE TEMPERATURES MAY BECOME NEARLY STEADY OR FALL
ONLY A COUPLE OF MORE DEGREES THROUGH DAYBREAK SO AM CURRENTLY
RELUCTANT TO UNDERCUT CURRENT FORECAST OR GUIDANCE SIGNIFICANTLY
FOR LOWS OVERNIGHT DESPITE DEWPOINTS IN THE LOW TO MID 20S. WILL
THEREFORE STAY CLOSE TO PREVIOUS FORECAST/MET/MAV. AS A RESULT
WILL GO AHEAD AN ISSUE A FREEZE WARNING IN AREAS WHERE A HARD
FREEZE HAS NOT YET OCCURRED THIS YEAR WEST OF A NESS CITY TO
SUBLETTE TO NEAR LIBERAL LINE. FOR COUNTIES FURTHER EAST WILL
ISSUE A FROST ADVISORY SINCE LOWS ARE EXPECTED TO RANGE FROM THE
UPPER 20S TO LOWER 30S.

ON FRIDAY A UPPER LEVEL SHORTWAVE RIDGE AXIS WILL BEGIN TO BUILD
ACROSS THE ROCKIES WHICH WILL BACK THE WINDS MORE TO THE WEST
IMPROVING THE WEST/NORTHWEST DOWNSLOPE FLOW. THE 12Z THURSDAY
ANALYSIS DID INDICATE A WEDGE OF WARMER 850MB TEMPERATURES WAS
PRESENT ACROSS WYOMING AND ALL MODELS ARE IN GOOD AGREEMENT WITH
THIS WEDGE OF WARMER AIR SPREADING BACK INTO WESTERN KANSAS DURING
THE DAY AS THE DOWNSLOPE FLOW IMPROVES. GIVEN THIS 850MB TEMPERATURE
TREND, 12Z 2M NAM TEMPERATURES AND 3HOURLY MAX TEMPERATURE GRID
FROM THE ECMWF THE PREVIOUS FORECAST APPEARS TO HAVE A DECENT
HANDLE WITH THE WARMUP ON FRIDAY.

850MB TEMPERATURE TRENDS ON SATURDAY CONTINUES TO WARM AS
WESTERLY DOWNSLOPE FLOW IMPROVES. BASED ON 850MB TEMPERATURE
TRENDS, IMPROVING WESTERLY FLOW AND LIMITED CLOUD COVER WILL
CONTINUE FAVOR THE WARMER 2M NAM TEMPERATURES OVER THE COOLER
GUIDANCE FOR HIGHS SATURDAY AFTERNOON.

DAYS 3-7...

SOMEWHAT OF AN ACTIVE PATTERN WILL BE IN PLACE FOR THE EXTENDED
FORECAST PERIOD WHICH BEGINS SATURDAY EVENING AND EXTENDS THROUGH
WEDNESDAY.

SATURDAY EVENING HAS THE POTENTIAL TO BE WARM AND BREEZY, BUT THE
MODELS ARE CONSISTENT WITH DRIVING A STRONG SHORTWAVE ACROSS THE
MISSOURI VALLEY WITH AND ATTENDANT UPPER  JET ACROSS THE NORTHERN
PLAINS. THIS IS REFLECTED AT THE SURFACE WITH ANOTHER NORTHERN
PLAINS AIRMASS GETTING FORCED INTO THE CENTRAL PLAINS BY EARLY
SUNDAY WHICH WILL MAKE A PROFOUND IMPACT ON TEMPERATURES SATURDAY
NIGHT AND SUNDAY. OVERNIGHT LOWS ARE FORECAST AT A MODEL CONSENSUS
FOR THE MOMENT WHICH REVEALS UPPER 30A ACROSS THE AREA. THIS SEEMS
REASONABLE AS THERE IS A LACK OF VERY STRONG COLD ADVECTION, BUT
WINDS WILL NOT DECOUPLE AND BECOME LIGHT FOR TEMPERATURES TO LIKELY
GO BELOW FREEZING. JUST ENOUGH BOUNDARY LAYER MIXING SHOULD BE
INFLUENCING THE AREA. AFTER THAT, AS A RESULT OF THE CROSS MOUNTAIN
JET FLOW, THE PERIOD FROM SUNDAY INTO MONDAY WILL BRING GRADUAL LEE
TROUGHING AND A WARMING TREND WITH TEMPERATURES LIKELY REACHING THE
LOW 70S WITH BREEZY SOUTHWEST WINDS BY MONDAY. THE GFS MODEL HAD A
COLD BIAS FOR MUCH OF THE SUMMER AND EARLY FALL. AS A RESULT IT
SEEMS EVEN MANY OF THE MODEL BLENDS ARE TOO COOL, AND WE'VE ADJUSTED
TEMPERATURES WARMER INTO THE LOW 70S FOR MONDAY. WINDS AS WELL WILL
LIKELY BE CLOSE TO THE GFSMOS WHICH IS STRONGER THAN ANY OF THE RAW
MODEL OUTPUT SOLUTIONS.

BEYOND MONDAY, THE MODELS HAVE SIGNIFICANT DIVERGENCE IN THE OVERALL
PATTERN EVOLUTION AND HOW THE MESOSCALE IS HANDLED. THE MODELS DO
BUCKLE THE UPPER FLOW CREATING STRONG DEFORMATION AND DIFFERENTIAL
VORTICITY ADVECTION LATE TUESDAY INTO WEDNESDAY NIGHT. THE GFS IS A
BIT SLOWER WITH THE SYSTEM WHILE THE ECMWF IS A LITTLE FASTER AND
MUCH MORE AGGRESSIVE IN DEVELOPING PRECIPITATION ALONG THE
BAROCLINIC ZONE. A CONSENSUS BETWEEN THIS AND THE DRY GFS RESULTS IN
OUR FORECAST OF 20 POPS TUESDAY NIGHT INTO WEDNESDAY, FOLLOWED BY A
COOLING BEHIND THE COLD FRONT WITH HIGHS BACK DOWN INTO HE 50S
BEHIND THE FRONT ON WEDNESDAY.

&&

.AVIATION...

FOR THE 18Z TAF ISSUANCE...
CLEAR SKIES ARE EXPECTED TODAY AND TONIGHT DUE TO A HIGH PRESSURE
CENTER MOVING EAST ACROSS THE HIGH PLAINS. SOME SHALLOW MOISTURE
NEAR THE SURFACE MAY ALLOW GROUND FOG TO DEVELOP, BUT FOG SHOULD NOT
BECOME AN ISSUE THAT WOULD MOVE VISIBILITY OUT OF THE VFR CATEGORY.
ADDITIONALLY, NORTH WINDS WILL BECOME WEST SOUTHWESTERLY BY THE LATE
EVENING AS THE RIDGE AXIS PASSES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  29  62  33  70 /   0   0   0   0
GCK  27  62  32  68 /   0   0   0   0
EHA  30  60  35  70 /   0   0   0   0
LBL  27  62  33  70 /   0   0   0   0
HYS  28  62  32  69 /   0   0   0   0
P28  30  63  35  68 /   0   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 8 AM CDT FRIDAY FOR KSZ063-074>076-
084>086.

FROST ADVISORY FROM 2 AM TO 8 AM CDT FRIDAY FOR KSZ064-077-078-
080-081-087>090.

&&

FN18/33/33
Hazardous weather outlook, Oct 27, 3:29 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT THU OCT 27 2011

KSZ030-031-043>046-061>066-074>081-084>090-281045-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
329 PM CDT THU OCT 27 2011 /229 PM MDT THU OCT 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TEMPERATURES WILL FALL BACK BELOW FREEZING BY EARLY FRIDAY
MORNING. WEST OF HIGHWAY 83 THE LOWS FRIDAY MORNING WILL BE
PRIMARILY IN THE MID 20S WHICH WILL RESULT IN A KILLING FREEZE.
FURTHER EAST TEMPERATURE WILL BE SLIGHTLY WARMER HOWEVER FROST IS
LIKELY AS TEMPERATURES FALL BACK INTO THE UPPER 20S TO NEAR 30
DEGREES. A FREEZE WARNING AND A FROST ADVISORY HAVE BEEN ISSUES
TONIGHT. PLEASE SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON SATURDAY THE RELATIVE HUMIDITY LEVELS ARE FORECAST TO DROP
INTO 20S WITH SOUTHERLY WINDS INCREASING TO 15 TO 25 MPH. THIS
WILL RESULT IN AN INCREASED THREAT FOR WILDFIRES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:29 PM CDTFrost AdvisoryDDCBarber, Clark, Comanche, Ford, Gray, Hodgeman and 3 more17 hr

Nearby

Freeze Warnings in Kansas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.